# SDR 97ZZZX2811

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600EE
- Make and model: Piper PA-31-350
- Aircraft serial: 317952158
- Engine: Lyc LTIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Power Section
- Stage of operation: IN
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF LYCOMING SI 1427B, 'GROUND TEST PROCEDURES', ENGINE STOPPED RUNNING DURING 3 TO 5 SECONDS OF 'FULL STATIC POWER CHECK'.  ALL ENGINE OPERATING PARAMETERS WERE NORMAL BEFORE FAILURE.  PROPELLER COULD NOT BE MOVED BY HAND AFTER FAILURE.  PROPELLER AND ALL ACCESSORIES WERE REMOVED AND INSPECTED.  NO DEFECTS IN ACCESSORIES OR PROP WERE FOUND.
